MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT REPLACEMENT CORD; MEGA SOFT REPLACEMENT CORD

MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT REPLACEMENT CORD; MEGA SOFT REPLACEMENT CORD
Model Number M2K07
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/11/2020.Batch #unk.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, there was a split in the cord where it connects to the megasoft pad and the wires were exposed.No patient involvement occurred.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).H10: corrected data = h1.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Brand Name
MEGASOFT REPLACEMENT CORD
Common Device Name
MEGA SOFT REPLACEMENT CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9696222
Report Number1721194-2020-00021
Device Sequence Number2770551
Product Code GEI
UDI-Device Identifier10614559105238
UDI-Public10614559105238
Combination Product (Y/N)N
PMA/510(K) Number
K133726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2K07
Device Catalogue NumberM2K07
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date02/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEGASOFT UNIVERSAL 185949027.